MathSciNet Relay Station
MathSciNet bibliographic data
MR2490232 35Q35 (35A01 74F10)
Rosier, Carole; Rosier, Lionel Smooth solutions for the motion of a ball in an incompressible perfect fluid. J. Funct. Anal. 256 (2009), no. 5, 1618–1641.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement